Skip to Content

Does tramadol cause weight gain?

Question is Closed
Report Favorite

Answers (1)

21 Sep 2009

Not that I'm aware of but if you're taking it for pain then you might not be as active as you usually are. Have you gotten out for a couple of walks a day. Once in the morning and again after supper minimum. This will help keep you in shape and it also helps the painkillers to work better... Dave

Votes: +0
bido 14 Apr 2010

I was just wondering b/c I have gained 5 lbs in one week... it is most likely due to water retention but it is unusual. The only thing I could think of was the Tramadol and the Flexeril... they are new to my system. Have not added calories.

mpvt 14 Apr 2010

pain killers tend to slow us down physically, which could be the cause of some weight gain but 5 lbs in a week does sound high and it could be some water retention... Dave

Jello Tornado 19 Jun 2012

Probably depends on your age, metabolism, diet, and how active you are. For me, I've lost about 8 lbs... mostly because I have less of an appetite due to slight nausea. And it seems lighter foods like apples, salads, and nuts don't make me feel as sick! I'm sure it's different for everyone. I know for some pple, taking opiates however, I'm quite sure can increase appetite, but again it really depends.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Weight gain when quitting tramadol!?

I know this sounds really superficial but since i've stopped taking tramadol i can't stop eating!! I've put on a stone in 2 weeks!! ...

2 answers 30 Jan 2010

Overnight weight gain?

Is it possible to gain 7lb in one day? I ate quite a lot yesterday but in no way enough to warrant this!! This is freaking me out! My weight usually ...

2 answers 9 Oct 2010

I take low does of aderall , Zoloft , Xanax and tramadol is this ok ?

I feel like I'm gaining weight but not sure which one is doing it I'm not adha I'm using it for weight loss but I'm 53 could I ...

2 answers 11 Dec 2014

Why do medications for mental illness cause weight gain?

It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...

5 answers 5 Apr 2015

Mirena and weight gzin?

Ive been on Mirena for 3 months and so far ive gained 27lbs! I am dieting and exercising and regardless i continue to gain weight like crazy, its ...

1 answer 19 days ago